TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives

You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


General Health This forum is for any questions or concerns about your health and wellbeing.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
LittleMisss Offline
Member
Welcome me, I'm new!
*
 
LittleMisss's Avatar
 

Posts: 6
Join Date: November 25th 2009

the pill - April 4th 2010, 03:51 PM

im on the pill, been on it for over a year now.
this month i had diahhrea for at least 5 days, and now i have light spotting & had a few cramps.
i am due to start my period tomorrow.
would the diahrrea cause me to spot early& cause cramps because it may have disrupted my pill?
   
  (#2 (permalink)) Old
Eljoria Offline
I'mAlwaysHereHelping. (:
Junior TeenHelper
****
 
Eljoria's Avatar
 
Name: Jade
Gender: Female
Location: Kent

Posts: 267
Blog Entries: 1
Join Date: March 30th 2010

Re: the pill - April 4th 2010, 04:47 PM

Hey, thankfully I've been on the pill too.. Well I think you should consider talking to your GP if it continues as I had the same but never lasted longer than that.
I'm sure the pill does nothing to the body, just controls the vaginal area really. Controlling the periods and making sure that you don't get pregnant easily and nothing does really interfer the pill but if you are worried, contact your GP.
  Send a message via MSN to Eljoria  
  (#3 (permalink)) Old
VitruvianDoc Offline
Medical Student
Not a n00b
**
 
VitruvianDoc's Avatar
 
Name: Charles
Age: 31
Gender: Male
Location: Oklahoma

Posts: 65
Join Date: April 4th 2010

Re: the pill - April 4th 2010, 05:37 PM

Yes, anything effecting the bacteria within the intestines will effect your birth control.

It is the responsibillity of the bacteria in the intestine to absorb and convert the estrogen and/or progesterone within the pill and convert it to a form usable by the human body. Anything that effects those bacteria such as antibiotics, or diarrhea, etc that causes a decrease in those bacteria will cause a drop in hormone levels within your body.

With the drop in hormones, it replicates the actions before a period and hence the spotting and all. Its normal, nothing to worry about.
   
  (#4 (permalink)) Old
Stay determined
Jeez, get a life!
***********
 
Gingerbread Latte's Avatar
 
Name: Cara
Age: 26
Gender: Female
Location: Scotland

Posts: 6,716
Blog Entries: 136
Join Date: January 6th 2009

Re: the pill - April 4th 2010, 06:37 PM

Yeah, it's normal. But I'm not sure if you should take the week break from your pills for your period. It varies from pill to pill so if you still have the leaflet then have a read through it.


   
  (#5 (permalink)) Old
bitesize Offline
Member since April '07
Outside, huh?
**********
 
bitesize's Avatar
 
Age: 28
Gender: Female
Location: Ireland

Posts: 3,944
Blog Entries: 321
Join Date: January 7th 2009

Re: the pill - April 4th 2010, 07:12 PM

Quote:
Originally Posted by Eljoria View Post
I'm sure the pill does nothing to the body, just controls the vaginal area really..
Noooo, the pill does a LOT to your body,and affects more than just the vaginal area!! It's a strong dose of hormones that controls your ovulation and alters your womb lining as well and can have loads of effetcs on your body!!


To the OP, yeah I agree with the others. If it persisits talk to your GP but it sounds fairly normal. (:


Honey, you're familiar, like my mirror, years ago
.....
I slithered here from Eden just to sit outside your door
...
...
Níl a shíltear mar a bhítear.
Things are not always what they seem.
   
  (#6 (permalink)) Old
LittleMisss Offline
Member
Welcome me, I'm new!
*
 
LittleMisss's Avatar
 

Posts: 6
Join Date: November 25th 2009

Re: the pill - April 5th 2010, 04:58 PM

iv also had a pinching feeling below my pubic bone, on the internet it says that could mean pregnancy! but theres no way i could be pregnant.
could the pill be causing this weird pain too?
   
  (#7 (permalink)) Old
Prozac Offline
Member
I can't get enough
*********
 
Prozac's Avatar
 

Posts: 3,499
Blog Entries: 108
Join Date: January 8th 2009

Re: the pill - April 6th 2010, 08:51 PM

Hey there,

Seeing as you've been on the pill for over a year now and it's not given you any great problems in the past (that you've mentioned) then it probably is just your intestinal problems that're causing your problems - it's not that unusual. As for your pinching pain, it could be a few things, including a strain. I think that if this problem does persist (perhaps over a week) then it may be a good idea to talk to your doctor and get yourself checked over, just to make sure that everything is okay.

Take care.
   
  (#8 (permalink)) Old
Member
I've been here a while
********
 
ShimmeringFaerie's Avatar
 
Age: 28
Gender: Female
Location: Australia

Posts: 1,990
Join Date: March 22nd 2010

Re: the pill - April 7th 2010, 08:07 AM

Quote:
Originally Posted by LittleMisss View Post
im on the pill, been on it for over a year now.
this month i had diahhrea for at least 5 days, and now i have light spotting & had a few cramps.
i am due to start my period tomorrow.
would the diahrrea cause me to spot early& cause cramps because it may have disrupted my pill?
If you've had diarrhea for 5 days, your body probably won't have absorbed the pill. So essentially, it's like you've missed your pill for five days, and usually when you miss a few days of the active pills, your period starts. So what you're experiencing is quite possibly the start of your period, I assume that's what it feels like? Just miss the week like you are supposed to and then start taking your pill again like normal. Hopefully it sorts itself out, but if it's still weird next month, I'd go see a doctor.

Also, you said there is no chance that you're pregnant, so I assume you're not having sex. But if you are or if you start, you should use extra protection (like condoms) for the next few weeks since your pill's effectiveness has been compromised and needs time to sort itself out again.



PM me!

Dreaming about the day
When you wake up and find
That what you're looking for
Has been here the whole time.
   
Closed Thread

Bookmarks

Tags
pill

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright ©1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.